Lorcaserin use and serotonin syndrome
Lorcaserin drug influences on serotonin receptors and may cause serotonin syndrome. Large doses of Lorcaserin and the use of Lorcaserin in combination with other serotoninergic drugs may cause severe forms of serotonin syndrome (including neuroleptic malignant syndrome).
Most often, serotonin syndrome develops:
- In prolonged use or sharp termination of Lorcaserin
- In the use of Lorcaserin along with other drugs affecting the serotonergic nervous system.
In rare cases, the symptoms of serotonin syndrome occur in the first days of Lorcaserin therapy.
If you want to buy Lorcaserin without prescription, just make sure this drug cannot pose any potential threat for your health. If you are taking Lorcaserin pills now and you notice symptoms of serotonin syndrome, discuss with your doctor the possibility of replacement Lorcaserin by alternative RX or OTC diet pills.